# SDR SWAA2022031509223

- Difficulty date: August 14, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,200 hours, 30,861 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ACB T STRAP STA 887 RBL 22 LBL 9 WL 157 / REMOVED AND REPLACED TSTRAP ITEM NUMBER 7530863 FROM A.CB STA 887 R.B.L 22 L.B.L.9 WL157 IAW.B737 SRM 51-40-02-0G-0 AND SRM 51-40-05 AND 53-60-53-01-2
